| Model Number |
N/A |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss over one hour occurred.It was determined that loss of connection was related to the mobile application.Data was received for evaluation.However, the alleged product is not present within the investigation window.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.